Zubova, Svetlana, Mohamad, Abdulftah. (1400). Analytical solution for descriptor system in partial differential equations. سامانه مدیریت نشریات علمی, 9(2), 467-479. doi: 10.22034/cmde.2021.42195.1824
Svetlana Petrovna Zubova; Abdulftah Hosni Mohamad. "Analytical solution for descriptor system in partial differential equations". سامانه مدیریت نشریات علمی, 9, 2, 1400, 467-479. doi: 10.22034/cmde.2021.42195.1824
Zubova, Svetlana, Mohamad, Abdulftah. (1400). 'Analytical solution for descriptor system in partial differential equations', سامانه مدیریت نشریات علمی, 9(2), pp. 467-479. doi: 10.22034/cmde.2021.42195.1824
Zubova, Svetlana, Mohamad, Abdulftah. Analytical solution for descriptor system in partial differential equations. سامانه مدیریت نشریات علمی, 1400; 9(2): 467-479. doi: 10.22034/cmde.2021.42195.1824


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.